I’ve recently restarted Celexa for OCD/Anxiety after many failed attempts with other types. I do not remember having this issue the first few years I took it. The ONLY issue I had was it stopped working after about 3 yrs. It did initially help my OCD/anxiety... it took a while to kick in but I finally was able to drive again! I asked to be put back on it hoping my body has reset itself to accept it’s benefits. This “brown water” I am experiencing is aweful though... I skipped a day or two just to see and the diarrhea stopped so I know it’s causing it. It literally begins within a few hours of me taking it. Anyone else out there have this side effect and eventually get over it? I’m wondering if the compound has changed or maybe it’s the manufacturer of this particular generic.hmmm?
Hmmm... I wonder if a generic is the problem? Pls read this question that was just posted today:
Check with your doctor or pharmacist about using an OTC ~ but check first as Imodium can be contra-indicated with Celexa in some cases.
Just out of curiousity, if you have the time, could you give us the manufacturer and description of the medication you're taking? I'd like to see what the inert ingredients (fillers) are.
Best of luck! Wildcat
Godsgirl; YES Celexa can cause diarrhea normally when you first start it. sometimes this can be avoided to take it with food and take it at the same time each day. here is what I found off of a drug.com info.
mild nausea, diarrhea, upset stomach, dry mouth; cold symptoms such as stuffy nose, sneezing, sore throat, cough; increased sweating or urination, weight changes; or. decreased sex drive, impotence, or difficulty having an orgasm.Jan 20, 2017
Common Side Effects of Celexa (Citalopram Hydrobromide) Drug ...
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jan 2010 • 3 answers
Updated 23 Aug 2011 • 4 answers
Updated 13 Aug 2011 • 4 answers
Updated 20 Jun 2012 • 4 answers
Updated 10 Nov 2015 • 1 answer